MAUDE Adverse Event Report: HTL-STREFA S.A. DROPSAFE SAFETY NEEDLE; 25G X 1" HYPODERMIC SAFETY NEEDLE

HTL-STREFA S.A. DROPSAFE SAFETY NEEDLE; 25G X 1" HYPODERMIC SAFETY NEEDLE
Model Number 25G
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that can contain the device from the manufacturer identified in section d.The item ref # and lot # reported and identified in section d have been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.We have notified (b)(6) and (b)(6) for awareness.
 
Event or Problem Description
Complainant reported that the safety mechanism from the needle supplied with the ancillary kit failed and caused a blood borne pathogen exposure.The safety mechanism was closed, but the needle was sticking out of the safety mechanism, and when the caregiver went to dispose of it in the sharp container, it stuck them.

Brand Name
DROPSAFE SAFETY NEEDLE
Common Device Name
25G X 1" HYPODERMIC SAFETY NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamówek 7
ozorków, lodz 95-03 5
PL  95-035
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond, VA 23233
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key17312849
Report Number3017368639-2023-00006
Device Sequence Number7157945
Product Code FMI
UDI-Device Identifier85907996099319
UDI-Public85907996099319
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model Number25G
Device Catalogue Number6059
Device Lot NumberSN25250059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown